Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By concerned316
  • 1 Post By concerned316
Please help!!
  1. #1
    concerned316 is offline New Member
    Join Date
    May 2015
    Posts
    9

    Default Please help!!

    My husband has taken 2 doses of klonopin First dose of .25 was taken on Tuesday 3/13 and second dose .25 was taken on Thursday 3/15 was prescribed to take prn until the 30mg of Paxil kicks in. If he doesn't take anymore Klonopin would he have withdrawals this is all he has taken of Klonopin only other med he's on is the paxil Has been taking Paxil for 4 wks 3 days
    Catrina likes this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,142

    Default

    Quote Originally Posted by concerned316 View Post
    My husband has taken 2 doses of klonopin First dose of .25 was taken on Tuesday 3/13 and second dose .25 was taken on Thursday 3/15 was prescribed to take prn until the 30mg of Paxil kicks in. If he doesn't take anymore Klonopin would he have withdrawals this is all he has taken of Klonopin only other med he's on is the paxil Has been taking Paxil for 4 wks 3 days
    No. I'm sure he'll be just fine. You are both wise though to respect those Klonopins. If he can resist them, he should. No worries because I'm confident he won't feel a thing except for the usual anxiety for which they were given to him in the first place. No worse. The Paxil should have kicked in by now too. Best wishes.

    Peace,

    Cat

  3. #3
    concerned316 is offline New Member
    Join Date
    May 2015
    Posts
    9

    Default

    Cat thank you so much for your reply. Question everything I've read says give Paxil a good 6 to 8 weeks before getting the full therapeutic result. My husband says he's not tired just has no interest in anything.
    Catrina likes this.

  4. #4
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,142

    Default

    Quote Originally Posted by concerned316 View Post
    Cat thank you so much for your reply. Question everything I've read says give Paxil a good 6 to 8 weeks before getting the full therapeutic result. My husband says he's not tired just has no interest in anything.
    It's true that it takes a long time for any antidepressant to work at its full effect but by now I would think that he should be beginning to at least see a little difference. If it were me, I'd hang in there for another couple weeks and if things aren't better, tell my physician. His dose may need to be tweaked or a different med tried. Unfortunately, while all these antidepressants are supposed to work the same way, some will work better than others for each individual. It truly can be trial and error. Having no interest in the things he used to be interested in is surely one of the signs of depression. Don't give up and be willing to keep trying until his doctor finds the right med and the right dose. Too soon to give up on the Paxil but keep this info in mind. Best wishes.

    Peace,

    Cat

  5. #5
    concerned316 is offline New Member
    Join Date
    May 2015
    Posts
    9

    Default

    Cat thank you so very much for your words of encouragement!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22